Dr Florica-Corina Cirstea

F07 - Carslaw Building
The University of Sydney

Telephone 9351 2965
Fax 9351 4534

Research interests

Member of the Nonlinear Analysis Research Group.

This group is concerned with the study of nonlinear equations (including nonlinear ordinary and partial differential equations) and their application to a wide variety of problems. The importance of nonlinearity is emphasised by the fact that even very simple nonlinear systems can behave in a complicated way, for example, they may display chaotic behaviour. The field is a very active one at present, with many developments occurring both on the theoretical and the application sides and research of both types occurs within the group.

Teaching and supervision

Timetable

Selected grants

2012

  • Analysis of nonlinear partial differential equations describing singular phenomena; Cirstea F; Australian Research Council (ARC)/Discovery Projects (DP).

2008

  • Singular phenomena for nonlinear partial differential equations arising in applications; Cirstea F; Australian Research Council (ARC)/Discovery Projects (DP).

Selected publications

Download citations: PDF RTF Endnote

Book Chapters

  • Cirstea, F., Niculescu, C. (2004). Existence and non-existence results for some degenerate quasilinear problems with indefinite non-linearities. In Y J Cho, J K Kim & K S Ha (Eds.), Differential equations and applications, (pp. 63-80). Hauppauge, NY: Nova Science Publishers.
  • Barnett, N., Cirstea, F., Dragomir, S. (2003). Some inequalities for the integral mean of Holder continuous functions defined on disks in a plane. In Yeol Je Cho, Jong Kyu Kim, Server S. Dragomir (Eds.), Inequality Theory and Applications, (pp. 7-19). Hauppauge, NY: Nova Science Publishers.

Journals

  • Cirstea, F. (2014). A Complete Classification of the Isolated Singularities for Nonlinear Elliptic Equations with Inverse Square Potentials. Memoirs of the American Mathematical Society, 227(1068), 1-97. [More Information]
  • Brandolini, B., Chiacchio, F., Cirstea, F., Trombetti, C. (2013). Local behaviour of singular solutions for nonlinear elliptic equations in divergence form. Calculus of Variations and Partial Differential Equations, 48(3-4), 367-393. [More Information]
  • Cirstea, F., Du, Y. (2010). Isolated singularities for weighted quasilinear elliptic equations. Journal of Functional Analysis, 259(1), 174-202. [More Information]
  • Chaudhuri, N., Cirstea, F. (2009). On trichotomy of positive singular solutions associated with the Hardy-Sobolev operator. Academie des Sciences. Comptes Rendus. Mathematique, 347(3-4), 153-158. [More Information]
  • Cirstea, F., Trombetti, C. (2008). On the Monge--Ampere equation with boundary blow-up: existence, uniqueness and asymptotics. Calculus of Variations and Partial Differential Equations, 31(2), 167-186. [More Information]
  • Cirstea, F., Dragomir, S. (2008). Representation of multivariate functions via the potential theory and applications to inequalities. Journal of Inequalities and Applications, 2008 (-), 475957-1-475957-15.
  • Cirstea, F., Du, Y. (2007). Asymptotic behavior of solutions of semilinear elliptic equations near an isolated singularity. Journal of Functional Analysis, 250(2), 317-346. [More Information]
  • Cirstea, F., Radulescu, V. (2007). Boundary blow-up in nonlinear elliptic equations of Bieberbach-Rademacher type. Transactions of the American Mathematical Society, 359(7), 3275-3286.
  • Cirstea, F. (2007). Elliptic equations with competing rapidly varying nonlinearities and boundary blow-up. Advances in Differential Equations, 12(9), 995-1030.
  • Cirstea, F., Du, Y. (2007). Large solutions of elliptic equations with a weakly superlinear nonlinearity. Journal d'Analyse Mathematique, 103(1), 261-277. [More Information]
  • Cirstea, F., Radulescu, V. (2006). Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach. Asymptotic Analysis, 46(3-4), 275-298.
  • Cirstea, F., Ghergu, M., Radulescu, V. (2005). Combined effects of asymptotically linear and singular nonlinearities in bifurcation problems of Lane-Emden-Fowler type. Journal de Mathematiques Pures et Appliquees, 84(4), 493-508.
  • Cirstea, F., Du, Y. (2005). General uniqueness results and variation speed for blow-up solutions of elliptic equations. Proceedings of the London Mathematical Society, 91(2), 459-482.
  • Cirstea, F. (2004). An extreme variation phenomenon for some nonlinear elliptic problems with boundary blow-up. Academie des Sciences. Comptes Rendus. Mathematique, 339(10), 689-694.
  • Cirstea, F., Radulescu, V. (2004). External singular solutions for degenerate logistic-type equations in anisotropic media. Academie des Sciences. Comptes Rendus. Mathematique, 339(2), 119-124. [More Information]
  • Cirstea, F., Radulescu, V. (2003). Asymptotics for the blow-up boundary solution of the logistic equation with absorption. Academie des Sciences. Comptes Rendus. Mathematique, 336(3), 231-236.
  • Cirstea, F., Radulescu, V. (2003). Solutions with boundary blow-up for a class of nonlinear elliptic problems. Houston Journal of Mathematics, 29(3), 821-829.
  • Cirstea, F., Radulescu, V. (2002). Blow-up boundary solutions of semilinear elliptic problems. Nonlinear Analysis: Theory, Methods and Applications, 48(4), 521-534.
  • Cirstea, F., Radulescu, V. (2002). Entire solutions blowing up at infinity for semilinear elliptic systems. Journal de Mathematiques Pures et Appliquees, 81(9), 827-846.
  • Cirstea, F., Radulescu, V. (2002). Existence and uniqueness of blow-up solutions for a class of logistic equations. Communications in Contemporary Mathematics, 4(3), 559-586.
  • Cirstea, F., Radulescu, V. (2002). Uniqueness of the blow-up boundary solution of logistics equations with absorption. Academie des Sciences. Comptes Rendus. Mathematique, 335(5), 447-452.

Conferences

  • Cirstea, F. (2002). On the uniqueness of solutions with boundary blow-up for a class of logistic equations. 4th International conference on modelling and simulation, Victoria: Victoria University.

2014

  • Cirstea, F. (2014). A Complete Classification of the Isolated Singularities for Nonlinear Elliptic Equations with Inverse Square Potentials. Memoirs of the American Mathematical Society, 227(1068), 1-97. [More Information]

2013

  • Brandolini, B., Chiacchio, F., Cirstea, F., Trombetti, C. (2013). Local behaviour of singular solutions for nonlinear elliptic equations in divergence form. Calculus of Variations and Partial Differential Equations, 48(3-4), 367-393. [More Information]

2010

  • Cirstea, F., Du, Y. (2010). Isolated singularities for weighted quasilinear elliptic equations. Journal of Functional Analysis, 259(1), 174-202. [More Information]

2009

  • Chaudhuri, N., Cirstea, F. (2009). On trichotomy of positive singular solutions associated with the Hardy-Sobolev operator. Academie des Sciences. Comptes Rendus. Mathematique, 347(3-4), 153-158. [More Information]

2008

  • Cirstea, F., Trombetti, C. (2008). On the Monge--Ampere equation with boundary blow-up: existence, uniqueness and asymptotics. Calculus of Variations and Partial Differential Equations, 31(2), 167-186. [More Information]
  • Cirstea, F., Dragomir, S. (2008). Representation of multivariate functions via the potential theory and applications to inequalities. Journal of Inequalities and Applications, 2008 (-), 475957-1-475957-15.

2007

  • Cirstea, F., Du, Y. (2007). Asymptotic behavior of solutions of semilinear elliptic equations near an isolated singularity. Journal of Functional Analysis, 250(2), 317-346. [More Information]
  • Cirstea, F., Radulescu, V. (2007). Boundary blow-up in nonlinear elliptic equations of Bieberbach-Rademacher type. Transactions of the American Mathematical Society, 359(7), 3275-3286.
  • Cirstea, F. (2007). Elliptic equations with competing rapidly varying nonlinearities and boundary blow-up. Advances in Differential Equations, 12(9), 995-1030.
  • Cirstea, F., Du, Y. (2007). Large solutions of elliptic equations with a weakly superlinear nonlinearity. Journal d'Analyse Mathematique, 103(1), 261-277. [More Information]

2006

  • Cirstea, F., Radulescu, V. (2006). Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach. Asymptotic Analysis, 46(3-4), 275-298.

2005

  • Cirstea, F., Ghergu, M., Radulescu, V. (2005). Combined effects of asymptotically linear and singular nonlinearities in bifurcation problems of Lane-Emden-Fowler type. Journal de Mathematiques Pures et Appliquees, 84(4), 493-508.
  • Cirstea, F., Du, Y. (2005). General uniqueness results and variation speed for blow-up solutions of elliptic equations. Proceedings of the London Mathematical Society, 91(2), 459-482.

2004

  • Cirstea, F. (2004). An extreme variation phenomenon for some nonlinear elliptic problems with boundary blow-up. Academie des Sciences. Comptes Rendus. Mathematique, 339(10), 689-694.
  • Cirstea, F., Niculescu, C. (2004). Existence and non-existence results for some degenerate quasilinear problems with indefinite non-linearities. In Y J Cho, J K Kim & K S Ha (Eds.), Differential equations and applications, (pp. 63-80). Hauppauge, NY: Nova Science Publishers.
  • Cirstea, F., Radulescu, V. (2004). External singular solutions for degenerate logistic-type equations in anisotropic media. Academie des Sciences. Comptes Rendus. Mathematique, 339(2), 119-124. [More Information]

2003

  • Cirstea, F., Radulescu, V. (2003). Asymptotics for the blow-up boundary solution of the logistic equation with absorption. Academie des Sciences. Comptes Rendus. Mathematique, 336(3), 231-236.
  • Cirstea, F., Radulescu, V. (2003). Solutions with boundary blow-up for a class of nonlinear elliptic problems. Houston Journal of Mathematics, 29(3), 821-829.
  • Barnett, N., Cirstea, F., Dragomir, S. (2003). Some inequalities for the integral mean of Holder continuous functions defined on disks in a plane. In Yeol Je Cho, Jong Kyu Kim, Server S. Dragomir (Eds.), Inequality Theory and Applications, (pp. 7-19). Hauppauge, NY: Nova Science Publishers.

2002

  • Cirstea, F., Radulescu, V. (2002). Blow-up boundary solutions of semilinear elliptic problems. Nonlinear Analysis: Theory, Methods and Applications, 48(4), 521-534.
  • Cirstea, F., Radulescu, V. (2002). Entire solutions blowing up at infinity for semilinear elliptic systems. Journal de Mathematiques Pures et Appliquees, 81(9), 827-846.
  • Cirstea, F., Radulescu, V. (2002). Existence and uniqueness of blow-up solutions for a class of logistic equations. Communications in Contemporary Mathematics, 4(3), 559-586.
  • Cirstea, F. (2002). On the uniqueness of solutions with boundary blow-up for a class of logistic equations. 4th International conference on modelling and simulation, Victoria: Victoria University.
  • Cirstea, F., Radulescu, V. (2002). Uniqueness of the blow-up boundary solution of logistics equations with absorption. Academie des Sciences. Comptes Rendus. Mathematique, 335(5), 447-452.

To update your profile click here. For support on your academic profile contact .